MathSciNet Relay Station
MathSciNet bibliographic data
MR2313705 35R12
Hernández M., Eduardo; Rabello, Marco; Henríquez, Hernán R. Existence of solutions for impulsive partial neutral functional differential equations. J. Math. Anal. Appl. 331 (2007), no. 2, 1135–1158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement